# SDR USAA2009050791112

- Difficulty date: May 5, 2009
- Submitted: May 8, 2009
- Operation: Air carrier
- Aircraft: N509AY
- Make and model: Airbus A321-231
- Aircraft serial: 3796
- Aircraft time: 884 hours, 258 cycles
- System (JASC): 2565 · Escape Slide
- Part: Warning Light
- Part number: 2LA00546700
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 307 - PHX - EMERGENCY EQUIPMENT - CIRCUIT BREAKER P-11 TRIPPED IN FLIGHT, SLIDES/ARMED & WRN/FLT.  MAINTENANCE FOUND CABIN PRESSURE WARNING LIGHT MODULE FIN 17WN1 FAULTING DOOR WARNING SYSTEM.  REPLACED MODULE PER MM 52-73-22.
